The Splitting Problem and the Direct Factor Problem in Modular Abelian Group Algebras
Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 217 Cet article a éte moissonné depuis la source Mathematicac Balkanica website

Voir la notice de l'article

@article{MABA_2000_14_3-4_a2,
     author = {P. V. Danchev},
     title = {The {Splitting} {Problem} and the {Direct} {Factor} {Problem} in {Modular} {Abelian} {Group} {Algebras}},
     journal = {Mathematica balkanica},
     pages = {217},
     year = {2000},
     volume = {14},
     number = {3-4},
     url = {http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a2/}
}
TY  - JOUR
AU  - P. V. Danchev
TI  - The Splitting Problem and the Direct Factor Problem in Modular Abelian Group Algebras
JO  - Mathematica balkanica
PY  - 2000
SP  - 217
VL  - 14
IS  - 3-4
UR  - http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a2/
ID  - MABA_2000_14_3-4_a2
ER  - 
%0 Journal Article
%A P. V. Danchev
%T The Splitting Problem and the Direct Factor Problem in Modular Abelian Group Algebras
%J Mathematica balkanica
%D 2000
%P 217
%V 14
%N 3-4
%U http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a2/
%F MABA_2000_14_3-4_a2
P. V. Danchev. The Splitting Problem and the Direct Factor Problem in Modular Abelian Group Algebras. Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 217. http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a2/